# SDR ASAA1058203

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,084 hours, 4,291 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 32,237 hours, 12,767 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR IS STROBING IN ALL RANGES WX OR WX+T.  UNABLE TO DUPLICATE DEFECT.  WEATHER RADAR OPS NORMAL REF MM 34 43 00.  REMOVED AND REPLACED WEATHER RADAR R/T PRECAUTIONARY REF MM 34 43 41 GROUND VERIFICATION TEST PASSED.
